Couldn't find what you looking for?

TRY OUR SEARCH!

It's a long story and I know I'm stupid for the mistake I made so please if this has happened to you let me know other than that no rude comments please! I got my period on April 27th for four days. On May 5th I had protect sex with a condom but it slipped. Immediately washed myself and went and took plan b one-step within 30 minutes. On May 7th I had medium bleeding that last about four days. I got really bad constipation and bloating for three weeks after this and then went and took a blood test that came out negative. A few days later I had sex again on May 29th protected and he pulled out with the condom on and ejaculated on my stomach but I was scared that when I was washing myself off I got semen in my vaginal area so I took plan b again within 7 hours. I started bleeding 11 days later a heavy five days with clotting. However, I haven't had a period since and I've been experiencing sore nipples, nausea, excessive belching, vaginal discharge, cramping, etc. I took pregnancy tests at home at 3 weeks and 5 weeks after the second incident which both came out negative. I also went to take a blood test today and won't get the result till tomorrow. Did anyone else have these kind of problems? Are my symptoms due to plan b twice in one month? I've never been on any type of birth control ever

Loading...

Hi guest,

It is unlikely you are pregnant.

Plan B can make your periods early or late.  Taking it twice in a month can can increase the side effects.

Give it time and your period should return to normal.

Reply

Loading...

Is it normal to have symptoms this late though? :(
Reply

Loading...


The side effects can last for MONTHS.

It is a very large dose of hormones Guest. Your body needs to "readjust."
Reply

Loading...

Thank you for that reassurance I appreciate it :) so if my blood test comes out negative and it's been 40 days since the last exposure I should feel confident in the accuracy of the results?
Reply

Loading...